Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 2, Pages 111-116

On network flow equations and splitting formulas for Sojourn times in queueing networks

Hans Daduna

Institut füt Mathematische Stochastik, Universität Hamburg, Bundesstraße 55, Hamburg 13 D-2000, Germany

Received 1 April 1990; Revised 1 January 1991

Copyright © 1991 Hans Daduna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


LEMOINE's network flow equations are generalized to the case of multiserver networks. These equations provide a basis for recursive evaluation of residual conditional sojourn time moments.